# SDR UALA2012081504519

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 55,018 hours, 6,430 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG FWD GALLEY L2 DOOR INOPERATIVE.  SUPPLEMENTAL DATA UPDATE, RELAMPED, OP CHECKED NORMAL.
